# SDR SWAA2024060375551

- Difficulty date: April 16, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 ON THE SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71 AT LT WING 2024-269877<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[02] STEP 7 ET TOOL USED PN: MIZ-21C; SN: 769680; DUE DATE: 25-JUL-24.;[03] PERFORMED PERMANENT REPAIR ON SLAT 2 LOWER SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71 AT LT WING IAW B737-700 57-42-01-2R-8 REAPIR 8; SEE INDIVIDUAL SIGN OFF BELOW.;[04] RII COMPLETED JOB
